3 doctors weighed in:

Why I have cramps on my feet?

3 doctors weighed in
Dr. Jeffrey Miller
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Cramps

Many chemical reasons, such as taking statin drugs, blood vessel problems, muscle disease, but these are all rare.
Most of my patients' cramps are not from low potassium , magnesium or phosphorous or hypothyroid, but respond to stretching, extra potassium (very little) quinine, benadryl, (diphenhydramine) but they can have side effects, .

In brief: Cramps

Many chemical reasons, such as taking statin drugs, blood vessel problems, muscle disease, but these are all rare.
Most of my patients' cramps are not from low potassium , magnesium or phosphorous or hypothyroid, but respond to stretching, extra potassium (very little) quinine, benadryl, (diphenhydramine) but they can have side effects, .
Dr. Jeffrey Miller
Dr. Jeffrey Miller
Thank
Dr. Jeffrey Kass
Podiatry

In brief: Reasons

Include dehydration , vitamin deficiencies, overworked intrinsic muscles, straining of an arch particularly if you have a high arch.

In brief: Reasons

Include dehydration , vitamin deficiencies, overworked intrinsic muscles, straining of an arch particularly if you have a high arch.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Read more answers from doctors